The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (261 KB) | Metadata | Table of Contents | ZAA summary
Volume 19, Issue 2, 2000, pp. 511–528
DOI: 10.4171/ZAA/964

Published online: 2000-06-30

Multiple Solutions for a System of $(n_i, p_i) Boundary Value Problems

Patricia J.Y. Wong[1] and R.P. Agarwal[2]

(1) Nanyang Technological University, Singapore, Singapore
(2) National University of Singapore, Singapore

We consider the system of boundary value problems $$u_1^{n_i}(t)+f_i(t,u_1(t),...,u_m(t))=0$$ $$u_i^{(j)}(0)=0$$ $$u_i^{(p_i)}(1)=0$$ for $t \in [0, 1], i = 1, ..., m$ and $0 ≤ j ≤ n_j$ where $n_i ≥ 2$ and $1 ≤ p_i ≤n_i – 1$. Several criteria are offered for the existence of single and twin solutions of the system that are of fixed signs.

Keywords: Solutions of fixed signs, systems of boundary value problems

Wong Patricia, Agarwal R.P.: Multiple Solutions for a System of $(n_i, p_i) Boundary Value Problems. Z. Anal. Anwend. 19 (2000), 511-528. doi: 10.4171/ZAA/964